JournalsprimsVol. 20, No. 4pp. 705–715

Strongly Pseudoconvex Manifolds and Strongly Pseudoconvex Domains

  • Shigeo Nakano

    Kyoto University, Japan
  • Takeo Ohsawa

    Nagoya University, Nagoya, Chikusa-Ku, Japan
Strongly Pseudoconvex Manifolds and Strongly Pseudoconvex Domains cover
Download PDF

Cite this article

Shigeo Nakano, Takeo Ohsawa, Strongly Pseudoconvex Manifolds and Strongly Pseudoconvex Domains. Publ. Res. Inst. Math. Sci. 20 (1984), no. 4, pp. 705–715

DOI 10.2977/PRIMS/1195181108